# SDR ASAA2017112822917

- Difficulty date: November 28, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A7502155158
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, LT INTERCOSTAL AT BS 500H, LBL 24 HAS CRACKED ATTACH ANGLE.  ACFT GROUNDED.  REMOVED AND REPLACED THE INTERCOSTAL ATTACH ANGLES IAW SRM 51-40-02 & DWG 143A7505 REV-
